Macrobid for sinus infections

Common Questions and Answers about Macrobid for sinus infections

macrobid

Amoxicillin ia what I'm on for ear infection
I developed a uti while on zithromax for a sinus/chest infection, was put on septra ds , symptoms only got slightly better, then got worse, was then put on macrobid an symptoms have not been relieved, symptoms are : pain in bladder area, all the way down to urethra,having to void q 1/2 hr, some blood seen on paper when wiping,unable to walk too much as pain and pressure in pelvic area increases, went to ER ,they did a urine dip -showed no infection (but I am still taking the macrobid) did an ult
So, if you get any kind of infection while on tx be careful what you take. Dr. Gish told me I can NEVER take macrobid - it is very bad for the liver but it is stronger than the other meds. The second Rx gave me a terrible rash. So I'm on cipro now.
Hi ! With CFS, I used to get numerous infections (sinus, URI's, yeast and bladder infections). I was undiagnosed at the time and so I was being treated with antibiotics and then eventually I found out how to get rid of some of these infections without prescription medications. It looks like you are doing the same and being pro-active when it comes to your health. What helped me with bladder infections was drinking lots of water and cranberry juice.
I have taken Levaquin a few times and never had a problem with it. Even took it for 30 days when I had pneumonia the first time, over 10 years ago. Last night, I took 1/2 of an Aleeve tablet, at bedtime. Pain was gone within 20 min. So, I'm now thinking the pain and stiffness in neck & shoulders was Lyme. I've had so many aches, pains & stiffness for over 18 years. Even though so many at my age, got around so much better than me, I thought I was just growing old at a faster rate.....
My dd gets sinus infections alot. Her wise Pediatrician filled me in on this. I am AMAZED you noted the Echinacea bcz my two daughters are severely, and I mean severely pollen allergic and the one who is also low IgG's in viral components I was going to give some of this to but ck'd with her allergist who said no no no .. it has root of ragweed in it or something like that!!!!!! EEEK!!!! In the US most (if not all) of the cold meds are now made with the Phenyl.....
I am a 25 year old female in overall good health, I'm not on any medications. In November after having some sinus issues for about a week, I woke up tingling...hands and feet. I was very frightened...it wore off the next day and was completely gone within 24 hours. A week went by...no tingling. Then one morning I woke up feeling like my left hand was asleep, it too wore off throughout the day. I made the mistake of googling and of course MS came up right away. I freaked out...
I have been on antibiotics for 9 of the last 12 months for recurrant UTI's/bladder infections. I've taken so much Cipro, I have now become resitant to it (hope no one sends me anthrax--hehe!). They originally thought the first one was because of the catheter after surgery. I ended up in the ER with the worst pain of my life thinking something had gone terribly wrong. Cancer had spread to my large intestine, so part was ressected, and I was thinking maybe it had perferated or something.
Musculoskeletal System Joint pain or swelling or tenderness Stiffness of joints, back, neck Muscle pain or cramps Bone pain Neurological System Tremors or unexplained shaking (especially at night) Burning or stabbing sensations in the body Weakness or partial paralysis/stroke-like symptoms Pressure in the head Numbness in body, tingling, pinpricks Poor balance, dizziness, difficulty walking Increased motion sickness Lightheadedness, wooziness Sudden jerking of fingers or entire lim
What medicines have you taken for your urinary problems and/or infections? Have you taken cipro or levaquin? What other drugs have you taken for your other health issues? Are you exposed to toxics at work or enjoying your hobbies? Some drugs for rheumatic diseases, many antibiotics (cipro, levaquin, nitrofurantoin-macrobid), antimalarials (lariam) and other drugs cause all your symptoms and more, so it is always recommended to rule out that causes.
Hi Ricobard. I can totally relate to the excessive daily sweats....then chills. Had that all summer. Never had it before this year. Heat has never bothered me, until this past summer. Never have been able to take the cold temps. Dr told me to start the pain meds again. He said they seem to be working great with the antibiotics & I'm probably needing all 4, so I can continue to improve, whether I feel I need them or not.
I have been on Levaquin for 15 days for a sinus infection. I just hate it. Anxiety, lightheadness, thrush. I first was put on Avelox for 7 days prior for the infection and it also gave me the anxiety, plus hyperventiation. It was a mess. My doctor wanted me to tough it out with the Avelox by taking xanax to counteract the anxiety/hypervention. I stopped it at 7 days and got on Levaquin. No hyperventilation with that, but yes with the anxiety. etc.
Before I was diagnode with stage 4 ovarian cancer I went 13 solid months going back and forth to the Dr for chronic infections. A cure would cause another illness. I was tested for every everything "BUT" cancer. Many things I read were symptems I had....PLEASE DEMAND your Dr.s do a CA-125 (simple blood test) it tests for ovarian protiens. Some Dr.s are reluctent to run it because horemones can affect the counts.....
Everytime I go to the Gyn with the cuts she tests me for bacterial and yeast infections and both are negative. Always!! I have found that They tend to get worse the closer my period comes and after my period there is a week of no cuts/fissures. I was fine all week until I decided to go to the beach so I shaved and my labia got irritated and then cuts formed in the folds. Do any of yall shave?? I am starting to think maybe its the birth control pill. Madison let us know how that goes!!
I may get a burst of sharp pains in my temples usually one side, it can happen for a few seconds and repeat for a minute or so. I may get a pain in my knee and then minutes later in my finger, or shoulder or wherever it wants to be. The thing is I am a mental health nurse and keep thinking am I going mad. My partner is sympathetic but gets a bit tired of me mentioning pains 5 or 6 times a night. I'm tired all the time and don't know where to turn.
After showing off my vagina to half a dozen people (while a nurse held gauze on my vulva) one doctor finally decided i had a skin infection, and prescribed lidocane and an antobiotic for skin infections. Over the course of a those weeks my purple dots grew to large ***** infected "ulcers" which merged and took over about half of my vulva. Last November, sick again. Same pain in the middle of the night. Went to the ER as soon as i woke up.
No other side affects. I was tested for a yeast and bacteria infections. My ob-gyn has no clue (I went to 2). It comes and goes and is itchy!! I can not figure this out!!!
My doctor told me that you can get pregnant immediately after getting off Mirena but it may take a month or two for your uterine lining to build back up. Since Mirena suppressed the lining from building up.
MedHelp Health Answers